# SDR 97FDEA00153

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651633
- Condition: Corroded
- Location: Bs 227-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0343 008, CORROSION IN SEVERAL AREAS ON HORIZONTAL WEB JUST BELOW NR 2 WINDOW TRACK BS 227 TO 255, LBL 48 TO 51, WL 228 TO 234.  *S/D*  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  CUT OUT DAMAGED AREA AND REPAIRED IAW FED-EX SRM 51-40-2.
